# SDR N6WA2017032301

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 30,735 hours, 21,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN COCKPIT AND CABIN, NO SMOKE.  PERFORMED MY5 SENSE ELEMENT WITH THE PACK ON, NO BURNING ODOR NOTED, LT AND RT PACKS OPS CHECKED GOOD IAW AMM 21-51-00. OK FOR SERVICE.
